Communications in Mathematical Physics

A local-to-global singularity theorem for quantum field theory on curved space-timeWith an appendix by Rainer Verch

Marek J. Radzikowski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 1 (1996), 1-22.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287233

Mathematical Reviews number (MathSciNet)
MR1403857

Zentralblatt MATH identifier
0874.58079

Subjects
Primary: 81T20: Quantum field theory on curved space backgrounds
Secondary: 35Q40: PDEs in connection with quantum mechanics 58G15 58G17 81T05: Axiomatic quantum field theory; operator algebras

Citation

Radzikowski, Marek J. A local-to-global singularity theorem for quantum field theory on curved space-time. Comm. Math. Phys. 180 (1996), no. 1, 1--22. https://projecteuclid.org/euclid.cmp/1104287233


Export citation